# SDR DLL10972309

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1180
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Broken
- Location: Bs 539-629
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACEMENT OF STRINGERS 19 TO 32, BETWEEN FS 539 AND 629 WERE REMOVED DUE TO GROUND DAMAGE BEYOND REPAIR LIMITS.  THE STRINGERS WERE     REPLACED WITH NEW STRINGERS PER ER/A 362993-14, REV A.
